# SDR SWAA2023110310486

- Difficulty date: October 13, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR UPPER HINGE BOX FITTING<[01] REMOVED AND REPLACED FWD ENTRY DOOR UPPER HINGE BOX FITTING IAW SRM 51-40-02 AND DWG #141A8180;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED MEASUREMENT TABLE
